# SDR AALA202411154771

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 35,163 hours, 15,328 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FUEL CROSSFEED AT FL350, THE CROSSFEED VALVE WAS OPENED AND LEFT TANK PUMPS WERE MOVED TO THE OFF POSITION. FORWARD PUMP LOW PRESSURE LIGHT ILLUMINATED CORRECTLY, BUT AFT PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE, NOR DID THE MASTER CAUTION LIGHT. REMOVED AND REPLACED LEFT AFT FUEL BOOST PUMP PRESSURE SWITCH. PER AMM 28-42-11.
